Foto del docente

Vittorio Martino

Professore associato

Dipartimento di Matematica

Settore scientifico disciplinare: MAT/05 ANALISI MATEMATICA

Pubblicazioni

Maalaoui, Ali; Martino, Vittorio*, Characterization of the Palais–Smale sequences for the conformal Dirac–Einstein problem and applications, «JOURNAL OF DIFFERENTIAL EQUATIONS», 2019, 266, pp. 2493 - 2541 [articolo]

Guidi, Chiara*; Maalaoui, Ali; Martino, Vittorio, Palais–Smale sequences for the fractional CR Yamabe functional and multiplicity results, «CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS», 2018, 57, pp. 1 - 27 [articolo]

Martino, Vittorio, Some integral formulas for the characteristic curvature, «COMPLEX VARIABLES AND ELLIPTIC EQUATIONS», 2018, 63, pp. 360 - 367 [articolo]

Martino, Vittorio; Tralli, Giulio, A Jellett type theorem for the Levi curvature, «JOURNAL DE MATHÉMATIQUES PURES ET APPLIQUÉES», 2017, 108, pp. 869 - 884 [articolo]

Maalaoui, Ali; Martino, Vittorio, Contact type hypersurfaces and legendre duality, «HOUSTON JOURNAL OF MATHEMATICS», 2017, 43, pp. 1087 - 1098 [articolo]

Maalaoui, Ali; Martino, Vittorio, Homological approach to problems with jumping non-linearity, «NONLINEAR ANALYSIS», 2016, 144, pp. 165 - 181 [articolo]

Guidi, Chiara; Martino, Vittorio; Montanari, Annamaria, Nonsmooth viscosity solutions of elementary symmetric functions of the complex Hessian, «JOURNAL OF DIFFERENTIAL EQUATIONS», 2016, 260, pp. 2690 - 2703 [articolo]

Martino, Vittorio; Tralli, Giulio, On the Hopf–Oleinik lemma for degenerate-elliptic equations at characteristic points, «CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS», 2016, 55, pp. 1 - 20 [articolo]

Maalaoui, Ali; Martino, Vittorio; Tralli, Giulio, Complex group actions on the sphere and sign changing solutions for the CR-Yamabe equation, «JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS», 2015, 431, pp. 126 - 135 [articolo]

Martino, Vittorio, GROUP ACTIONS ON THE SPHERE AND MULTIPLICITY RESULTS FOR THE CR-YAMABE EQUATION, «BRUNO PINI MATHEMATICAL ANALYSIS SEMINAR», 2015, 2015, pp. 128 - 137 [articolo]

Martino, Vittorio; Montanari, Annamaria, Nonsmooth solutions for a class of fully nonlinear PDE's on Lie groups, «NONLINEAR ANALYSIS», 2015, 126, pp. 115 - 130 [articolo]

Maalaoui, Ali; Martino, Vittorio, The Rabinowitz–Floer homology for a class of semilinear problems and applications, «JOURNAL OF FUNCTIONAL ANALYSIS», 2015, 269, pp. 4006 - 4037 [articolo]

Martino, Vittorio, A Smale Type Result and Applications to Contact Homology, «BRUNO PINI MATHEMATICAL ANALYSIS SEMINAR», 2014, 2014, pp. 45 - 56 [articolo]

Vittorio Martino; Giulio Tralli, High-order Levi curvatures and classification results, «ANNALS OF GLOBAL ANALYSIS AND GEOMETRY», 2014, 46, pp. 351 - 359 [articolo]

Ali Maalaoui;Vittorio Martino, Homology computation for a class of contact structures on T^3, «CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS», 2014, 50, pp. 599 - 614 [articolo]